Close
Results 1 to 13 of 13
  1. #1
    Bronze Phenster
    Join Date
    Nov 2005
    Location
    chicago
    Posts
    28
    Photos
    View albums

    Post

    Hi guys, I dont post very often but read a=on daily basis. I started phen 2 months ago and lost 14 pounds and I am where I want to be at 125! I am very excited that I have rreached my goal, I have been weaning myself off and i have been expereincing some dizzy spells is this normal for the past two days, I have not had any phen for 3 days now and have been having these spells for past 2 days. Has anyone exp this before?? HELP!

  2. Advertising
    advertising
     

  3. #2
    Kaponiokeao
    Guest

    Post

    I, too, have been wondering if anyone has dizzy spells. I am still on phen, though. Yesterday, after I ate my plain, non-fat yogurt for lunch, I began to get very dizzy and did not feel well. I had a protein bar for breakfast, so it wasn't as if I was not eating enough. I then had my string cheese to see if that would help. I finally had to leave work an hour later, nervous to drive, but I did and got home safely. Once home, I went to bed and slept from 4-approx 9pm. I was still very dizzy, had to hold on to things while walking. Had some soup, then stayed home from work today, woke up at 2. Not as dizzy, but tonite, I am still a bit dizzy. I have been on phen since Sept, take a day off every now and then, and never had this problem. Anyone ever have this happen before and so severely? Mahalo.

  4. #3
    Kaponiokeao
    Guest

    Post

    I, too, have been wondering if anyone has dizzy spells. I am still on phen, though. Yesterday, after I ate my plain, non-fat yogurt for lunch, I began to get very dizzy and did not feel well. I had a protein bar for breakfast, so it wasn't as if I was not eating enough. I then had my string cheese to see if that would help. I finally had to leave work an hour later, nervous to drive, but I did and got home safely. Once home, I went to bed and slept from 4-approx 9pm. I was still very dizzy, had to hold on to things while walking. Had some soup, then stayed home from work today, woke up at 2. Not as dizzy, but tonite, I am still a bit dizzy. I have been on phen since Sept, take a day off every now and then, and never had this problem. Anyone ever have this happen before and so severely? Mahalo.

  5. #4
    Silver Phenster JRivera's Avatar
    Join Date
    Jan 2006
    Location
    Arizona
    Posts
    488
    Photos
    View albums

    Post

    I have no help advice.. I jyst wanted to congratulate you on meeting your weightloss goals. I hope the dizziness passes for you. ((HUGS))
    ~*~Be who you are and say what you feel because those who mind don`t matter and those who matter don`t mind ~*~ A friend is someone who understands your past, believes in your future, and accepts you today just the way you are.~*~

  6. #5
    Bronze Phenster
    Join Date
    Nov 2005
    Location
    Phoenix, AZ
    Posts
    57
    Photos
    View albums

    Post

    I know this is a long shot, but I experienced dizzy spells a couple weeks ago and found out I had a sinus infection. do you feel a cold coming on?
    207lb size 20

    155lb size 10
    [URL="http://www.TickerFactory.com/"]

  7. #6
    Bronze Phenster
    Join Date
    Nov 2005
    Location
    chicago
    Posts
    28
    Photos
    View albums

    Post

    Hi guys - thanks for the input. No cold coming on. The dizzy spells arnt that severe but still scary none the least! I have 2 young children and dont want anything to happen to me while looking after them as my husband works in the city and travels alot. I am ok for the most part and hoping the dizzy spell will soon subside.
    Thanks anyway!

  8. #7
    Gold Phenster jenfri76's Avatar
    Join Date
    Aug 2005
    Location
    Wisconsin
    Posts
    871
    Photos
    View albums

    Post

    i think all of the dizziness will go away after a week. when i went off phen last year i had horrible dizzy spells, and sweats all of the time. i was crabby and tired for about 2 weeks. it will subside hang in there

  9. #8
    Bronze Phenster
    Join Date
    Nov 2005
    Location
    chicago
    Posts
    28
    Photos
    View albums

    Post

    thanks jenfri76! I better go and get some ZZZZ's!

  10. #9
    Silver Phenster
    Join Date
    Sep 2005
    Location
    Newport Beach California
    Posts
    111
    Photos
    View albums

    Post

    Last time I went off phen I slept for like 2 days and I was tired and dizzy. So now when I plan on going off I take some ephedra to counter act any side affects. But I still will get mild headaches for about a week.

    Rain
    "Being such a trainwreck is a fulltime job"

    I believe everything happens for a reason, sometimes we don't know why until we get to the end. sometimes the end is the beginning.

  11. #10
    Silver Phenster
    Join Date
    Dec 2005
    Posts
    168
    Photos
    View albums

    Post

    I read some where that you should go off it gradually. For instances the first week take Phen for only 6 days. The next week only for 5 days and so on and so forth. I too went off it when I was sick (cold turkey) I was exhausted. I plan on doing it gradually. Also it won't bring your cravings on sooo quickly.

  12. #11
    Silver Phenster brismommy's Avatar
    Join Date
    Dec 2005
    Location
    Daytona Beach
    Posts
    366
    Photos
    View albums

    Post

    My doctor has me going off of mine cold turkey every 2 weeks. I take it for two weeks and then go off for a week. This is actually my first week off of it and yesterday was the first day without. I can say that I slept really good last night, but I'm feeling tired this morning. I'm also starving! I hate having the hunger back. I hope that I can push through the next 6 days and not go on any binges. I'm hoping that I don't get any of these dizzy spells.
    This is me at 208 April 2005


    5/24/06




    Overall Goal

  13. #12
    Silver Phenster AmbersMommy's Avatar
    Join Date
    Feb 2005
    Location
    USA
    Posts
    133
    Photos
    View albums

    Post

    I normally get dizzy while on Phen when I haven't eaten enough. I haven't had any problems when off Phen.
    Christina


    [/url]

  14. #13
    Silver Phenster Melba's Avatar
    Join Date
    Sep 2005
    Location
    Arkansas
    Posts
    495
    Photos
    View albums

    Post

    Well I am totally off Phen now.. I am on Meridia per my doctor. I did have some withdrawls. My stomach cramped for some reason. And I was tired. I actually had to nap and I was a crabby person..That was about 2 weeks..I thought my meridia ****ed big time..but Now that the phen is out and only Meridia in I have excellant energy..and my weight loss is picking back up.

    I was never really dizzy though. But Now I can go to the restroom. If you know what I mean.. and I kind of miss the phen on that part!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •